# SDR MWEA00750

- Difficulty date: August 17, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Aft Airstairs
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MXI - FLT 009 - AT CRUISE FLIGHT, CREW NOTICED RIGHT HYDRAULIC SYSTEM QUANTITY WAS DOWN TO 1 QUART.  RIGHT HYDRAULIC PRESSURE DROPPED AND PRESSURE LOW LIGHT AND RUDDER CONTROL MANUAL LIGHTS CAME ON.  LANDED AT MCI WITHOUT INCIDENT AFTER PERFORMING QRH PROCEDURE.  LEFT SYSTEM GAVE NORMAL INDICATIONS.  MAINTENANCE FOUND AFT VENTRAL STAIRS CONTROL VALVE LINE LEAKING AND REPLACED SUPPLY LINE.  (M)
